# SDR AALA981724

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 240863
- Condition: Malfunctioned
- Location: Te Flap
- Component: Vickers
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1214 - EN ROUTE ORD-YYZ - LOST SYSTEM 'A' HYDRAULIC IN FLIGHT.  RETURNED ORD, MANUALLY EXTENDED LANDING GEAR, ELECTRICALLY EXTENDED FLAPS AND LANDED WITHOUT INCIDENT.  REPLACED OUTBOARD FLAP DRIVE MOTOR PER MM.  REFILLED HYDRAULIC SYSTEMS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
